# SDR IPXA201910147807

- Difficulty date: September 19, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP UPPER SURFACE BETWEEN RIBS 12 & 14 IS CHAFED.REPAIRED CHAFED RT WING I/B FLAP UPPER SURFACE BETWEEN RIBS 12 & 14 IAW VT-SAA EA 300-5752-01-A7918 REV. IR AND UPS EO A300-5750-74253-A. (MAJOR)
